Alert archive / Georgia / Tornado Warnings in 2024

Tornado Warning 5, NWS Charleston, SC

May 9, 2024Candler County, Evans County, Tattnall County, Georgia

NWS Charleston, SC issued this tornado warning at May 9, 2024, 1:59 PM EDT for Candler County, Evans County, Tattnall County, Georgia. It was in force for 31 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 1:59 PM EDT (17:59 UTC)
Expired
May 9, 2024, 2:30 PM EDT
In force
31 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Candler County, GA, Evans County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 108 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 2:06 PM EDTTSTM WND DMG3 Wsw Collins, GATattnall County Emergency Management reported a tree down at Jesse Lynn Road.
May 9, 2:06 PM EDTTSTM WND DMG4 Sw Cobbtown, GATattnall County Emergency Management reported a tree down at Lynntown Road and Skid Rich Road.
May 9, 2:07 PM EDTTSTM WND DMG4 Ssw Cobbtown, GATattnall County Emergency Management reported a tree down at Wilbur Kennedy Road and Pinegrove Church Road.
May 9, 2:12 PM EDTTSTM WND DMG1 Wsw Collins, GATree down on Live Oak St in Collins, GA.
May 9, 2:15 PM EDTTSTM WND DMG1 E Collins, GATree down on Hwy 23 in Collins, GA.
May 9, 2:15 PM EDTTSTM WND DMG2 E Cobbtown, GATattnall County Emergency Management reported a tree down at Evergreen Church Road and Gary Barnard Road.
May 9, 2:17 PM EDTTSTM WND DMG3 Nw Manassas, GATattnall County Emergency Management reported a tree down at Lee Tidwell Road and Gladys Holland Road.
May 9, 2:19 PM EDTTSTM WND DMG1 Ssw Manassas, GATattnall County Emergency Management reported a tree down at Henry Street in Manassas.
May 9, 2:19 PM EDTTSTM WND DMGReidsville, GATattnall County 911 Center reports several trees down around Reidsville.
May 9, 2:26 PM EDTTSTM WND DMG1 Nne Hagan, GAEvans County dispatch reported a tree down near the intersection of HW-129 and Cedar Creek Road.
May 9, 2:28 PM EDTTSTM WND DMGClaxton, GAEvans County dispatch reported 2 trees down in Claxton. One was on N Grady Street and another was on W James Street.
May 9, 2:30 PM EDTTSTM WND DMG1 E Claxton, GAEvans County dispatch reported a 1 tree down near the intersection of HW-280 and Recreation Dept Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 12:12 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

459 
WFUS52 KCHS 091759
TORCHS
GAC043-109-267-091830-
/O.NEW.KCHS.TO.W.0005.240509T1759Z-240509T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
159 PM EDT Thu May 9 2024

The National Weather Service in Charleston has issued a

* Tornado Warning for portions of...
  Evans County in southeastern Georgia...
  Candler County in southeastern Georgia...
  Tattnall County in southeastern Georgia...

* Until 230 PM EDT.

* At 159 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Lyons, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include:
  Reidsville, Claxton, Hagan, Collins, Cobbtown, Bellville, Manassas,
  and Gordonia Altamaha State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3231 8195 3227 8196 3227 8193 3218 8187
      3206 8191 3210 8220 3216 8218 3218 8219
      3218 8218 3221 8221 3227 8222
TIME...MOT...LOC 1759Z 269DEG 30KT 3220 8228 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$
2 follow-up statements
078 
WWUS52 KCHS 091809
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
209 PM EDT Thu May 9 2024

GAC043-109-267-091830-
/O.CON.KCHS.TO.W.0005.000000T0000Z-240509T1830Z/
Evans GA-Candler GA-Tattnall GA-
209 PM EDT Thu May 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR PORTIONS
OF EVANS...CANDLER AND TATTNALL COUNTIES...

At 208 PM EDT, a severe thunderstorm capable of producing a tornado
was located west of Collins, moving east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include: 
Reidsville, Claxton, Hagan, Collins, Cobbtown, Bellville, Manassas,
and Gordonia Altamaha State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3231 8195 3227 8196 3227 8193 3218 8187
      3206 8191 3210 8220 3216 8218 3218 8219
      3218 8218 3221 8221 3227 8222
TIME...MOT...LOC 1808Z 277DEG 38KT 3217 8214 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
086 
WWUS52 KCHS 091831
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
231 PM EDT Thu May 9 2024

GAC043-109-267-091840-
/O.EXP.KCHS.TO.W.0005.000000T0000Z-240509T1830Z/
Evans GA-Candler GA-Tattnall GA-
231 PM EDT Thu May 9 2024

...THE TORNADO WARNING FOR PORTIONS OF EVANS...CANDLER AND TATTNALL
COUNTIES HAS EXPIRED...

The immediate tornado threat has diminished and the Tornado Warning 
has been allowed to expire. However, large hail and damaging winds 
remain likely and a Severe Thunderstorm Warning remains in effect 
for the area.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

&&

LAT...LON 3231 8195 3227 8196 3227 8193 3218 8187
      3206 8191 3210 8220 3216 8218 3218 8219
      3218 8218 3221 8221 3227 8222
TIME...MOT...LOC 1830Z 269DEG 30KT 3217 8193 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at May 9, 1:57 PM EDT, 2 minutes earlier.

Area forecast discussion, May 9, 1:57 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
157 PM EDT Thu May 9 2024

.SYNOPSIS...
A cold front will approach the area tonight, then move offshore
Friday. High pressure will prevail for the weekend into early
next week. A storm system could affect the area by the middle
of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Radar indicates a line of strong to severe thunderstorms over
our area and moving towards the coast. Temperatures ahead of the
line have peaked in the mid to upper 80s, which is a bit lower
than the expected highs, owing partially to stratus hanging
around a little longer this morning. But even with this, there
is plenty of instability in place. SPC Mesoscale Analysis
indicates MLCAPE values peaking in the 1,500-2,000 J/kg with
effective bulk shear 45-50 kt. DCAPE values have trended a
little lower, but combined with the shear, this will continue to
bring us an enhanced wind threat. An tornado also cannot be
ruled out into late this afternoon given the hodographs.

We continue to adjust the POPs/weather grids based on the radar
trends. The CAMs continue to indicate the southern end of the
line that will move across our GA counties will be slower to
reach the coast by about 1-2 hours, followed by stratiform
precipitation across our area for about 1-2 hours beyond that.
The rainfall will dissipate and move east of the forecast area
by mid-evening. The rest of the night should remain generally
dry. However, a second MCS will arrive from the west after the
pre- dawn hours Friday morning. Rain-cooled temperatures are
expected to remain nearly steady around 70 degrees tonight.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Friday: We remain focused on Friday with another potential severe
weather day ahead. By morning, the cold front will be positioned
across the SC/GA Midlands. The front is not expected to clear the
area until late, therefore we could see another round of convection
moving in from the west some time between late morning and afternoon
as the boundary presses toward the coast. This is another highly
uncertain event with a range of possibilities, noted by differing
solutions for nearly each model. Most models do show some sort of
line/cluster of showers and thunderstorms moving through the
forecast area at some point during the day however. One possibility
is that lingering showers/thunderstorms in the morning could delay
destabilization, which will inhibit deep convection later in the
afternoon. There are also signals of an upstream MCV propagating
across southern AL/GA and northern FL, which could advance into
southeast Georgia and portions of southeast South Carolina. However
these southerly systems have the potential to greatly alter the
downstream environment by cutting off southerly flow/moisture across
the forecast area, thus inhibiting destabilization. On the other
hand, a moderate break from the previous night's convection and
perhaps a slight break in clouds would destabilize the environment
early on, allowing for a rich, untapped environment for
strong/severe storms to develop. Overall, it is unclear how the
severe threat will pan out Friday, and there is a degree of
dependence on the evolution of Thursday's event. With that said, any
severe storms that develop would be capable of producing damaging
wind gusts, large hail, and/or an isolated tornado. Outside of
severe weather, showers and even general thunderstorms could result
in locally heavy downpours with PWATS in the 1.6-1.8" range.
Guidance hints towards the greatest rainfall amounts falling south
of the Savannah River. Showers and thunderstorms should push
offshore by the evening with conditions rapidly clearing behind the
front. Max temperatures will be slightly cooler due to ongoing or
afternoon convection, with highs in the mid 80s. FROPA and clearing
skies will cause temperatures to significantly drop Friday night,
with lows in the mid to upper 50s inland and lower 60s along the
coast.

Saturday and Sunday: Quasi-zonal flow will exist aloft and general
high pressure will gradually build. A cool, dry air mass will move
into the area behind the cold front bringing rain-free conditions.
Mostly sunny skies are expected both days with highs peaking in the
upper 70s to low 80s Saturday and low to mid 80s Sunday. A
relatively cool night is expected Saturday, with lows in the mid to
upper 50s inland and lower 60s along the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
Early next week will briefly start off quiet before a warm front
extending across the Deep South lifts north. Conditions look quite
unsettled beginning late Monday night into Wednesday. Rain chances
were increased into the likely range (55-70%) during this period due
to the consensus of deep moisture moving in, in addition to
plentiful forcing aloft with a shortwave traversing the Central U.S.
Near normal temperatures are expected to rise through the middle of
next week owing to southerly flow.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
18z TAFs: Radar indicates a line of thunderstorms moving
towards the coast. The highest probability of impacts is noted
with TEMPO groups, with remnant thunderstorms persisting
afterwards, and then stratiform precipitation. The precipitation
should end by this evening, with VFR persisting into part of
the night. MOS and some of the ensembles then indicate IFR
ceilings developing over the terminals late tonight, which we
kept in the TAFs. Finally, another round of showers and
thunderstorms is expected to bring impacts to the TAF sites late
in the TAF time period.

Extended Aviation Outlook: Scattered to numerous showers and
thunderstorms could continue into Friday afternoon with flight
restrictions and gusty winds possible within convection. VFR
conditions will return for the weekend into early next week.

&&

.MARINE...
Southwest winds will range between 15-20 kt the rest of this
afternoon. A few periods of gusts around 25 kt are possible
across the Charleston County nearshore waters, but no Small
Craft Advisories are planned at this time. Seas should favor
values between 3-4 ft, with 5 ft seas possible across portions
of the Charleston Co. nearshore. Otherwise, the primary concern
remains the passage of a squall line of thunderstorms late this
afternoon into early this evening. These storms could produce
gusts in excess of 50 kts and possibly a waterspout. Convection
should end over the marine zones this evening. Winds tonight
will return from the southwest between 15 to 20 kts. Wave
heights of 2-4 ft will be common tonight.

Friday: A strong cold front will push offshore late, causing SW
winds to shift out of the north. Marginal Small Craft Advisory
conditions are expected Friday afternoon through Friday night with
gusts ranging between 20-25 kt. At this time, the Charleston County
nearshore waters out to 20nm and the outer Georgia waters from 20-
60nm look the most promising for any advisories that could be
needed. Seas will be slightly elevated with 2-4 ft in the nearshore
waters and 5 ft seas beyond 20nm. Another concern for the local
waters will be the potential for strong thunderstorms Friday
afternoon. There is still a large degree of uncertainty; however,
any storms that do develop and move across the waters will be
capable of producing strong wind gusts.

Saturday through Tuesday: Marine conditions will improve Saturday
morning as high pressure builds in from the west. Northerly winds
will shift out of the south with speeds dropping to 10 kt or less
and seas averaging 1-3 ft through Monday. Monday night into Tuesday
winds and seas look to increase/build ahead of the next storm
system.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...BRM
LONG TERM...BRM
AVIATION...BRM
MARINE...BRM
Hazardous weather outlook, May 9, 12:19 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1219 PM EDT Thu May 9 2024

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-101630-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-Jenkins-Screven-Candler-Bulloch-
Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-
Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-
Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester-
Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
1219 PM EDT Thu May 9 2024

...TORNADO WATCH 218 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-101630-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1219 PM EDT Thu May 9 2024

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorms: A band of thunderstorms will sweep across the
region ahead of an approaching cold front through this evening.
Damaging wind gusts are the primary threat, along with large hail,
and/or an isolated waterspout.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe Thunderstorms: Another round of scattered to numerous
thunderstorms could impact the region Friday. While there is
considerable uncertainty regarding the placement and timing of these
thunderstorms, any storms that do move through the area will be
capable of producing damaging wind gusts, large hail, and/or an
isolated waterspout.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, May 9, 12:21 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
1221 PM EDT Thu May 9 2024

GAZ087-091645-
Jenkins-
1221 PM EDT Thu May 9 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...

At 1221 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Midville to
near Burke County Airport, and moving east at 30 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Millen, Butts, Emmalane, Perkins, and Herndon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

&&

LAT...LON 3289 8211 3292 8208 3292 8195 3295 8186
      3294 8183 3295 8182 3292 8177 3291 8177
      3284 8180 3268 8208 3268 8209 3281 8215
TIME...MOT...LOC 1621Z 284DEG 27KT 3285 8229 3301 8205

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, May 9, 1:56 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Charleston SC
156 PM EDT Thu May 9 2024

GAZ088-101-SCZ040-042-043-047-048-091845-
Screven-Effingham-Allendale-Inland Jasper-Hampton-Beaufort-Inland
Colleton-
156 PM EDT Thu May 9 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, EFFINGHAM,
BEAUFORT, HAMPTON, COLLETON, ALLENDALE AND NORTHERN JASPER
COUNTIES...

At 156 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Luray to near
Hunters to near Oliver, and moving east at 50 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Ridgeland, Hampton, Yemassee, Lake Warren State Park, Varnville,
Estill, Newington, and Furman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3266 8153 3284 8138 3286 8079 3270 8065
      3242 8098 3253 8160
TIME...MOT...LOC 1756Z 272DEG 42KT 3279 8131 3266 8147 3254 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 12:21 PM EDTSpecial Weather StatementCHSJenkins24 min
May 9, 12:38 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven67 min
May 9, 1:19 PM EDTSevere Thunderstorm WarningCHSBulloch, Screven56 min
May 9, 1:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSCandler, Evans, Tattnall66 min
May 9, 2:04 PM EDTSpecial Marine WarningCHS86 min
May 9, 2:09 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven51 min
May 9, 2:18 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSBryan, Bulloch, Candler, Evans, Liberty, Long and 1 more57 min
May 9, 2:33 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSLiberty, Long, Tattnall42 min
May 9, 2:48 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Liberty57 min
May 9, 3:03 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh57 min
May 9, 3:04 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, McIntosh56 min
May 9, 3:14 PM EDTSpecial Marine WarningCHS91 min
May 9, 3:15 PM EDTSpecial Marine WarningCHS2 hr
May 9, 3:25 PM EDTSpecial Marine WarningCHS95 min
May 9, 3:37 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham38 min
May 9, 3:58 PM EDTTornado WarningCHSMcIntosh35 min
May 9, 4:01 PM EDTSpecial Marine WarningCHS119 min
May 9, 4:55 PM EDTSpecial Marine WarningCHS35 min

Nearby

Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.